MathSciNet Relay Station
MathSciNet bibliographic data
MR813812 34B15 (47H15)
Kannan, R.; Ortega, R. Existence of solutions of $x''+x+g(x)=p(t),\;x(0)=0=x(\pi)$. Proc. Amer. Math. Soc. 96 (1986), no. 1, 67–70.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement